# SDR IPXA2017030114558

- Difficulty date: February 15, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 29,805 hours, 15,953 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 143N6603239
- Condition: Corroded
- Location: Sta580 Beam #6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, FORWARD CARGO COMPARTMENT DOOR TEE SUPPORT CORRODEDREPLACED TEE SUPPORT.
